Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Predinosone for lupus. Taken Triamterene for finger swelling. Thyroid or Triameterene causes sweating?

Yes.i take prednisone orally and shots on occasion for lupus and Addison's. I have taken 37.5 mg triamterene for years. It has helped my finger swelling and other uncomfortable swelling. I have had radioactive iodine, now synth road high side. 6 months ago parasite profuse sweating, just got over another parasite profuse sweating even when gone. Lowered thyroid dosage...thyroid or triamterene most likely sweats.?
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
  User's Response
HI
Thank for asking to HCM
No non of the medicine are a cause of your sweating, the age and sex is matter, but you have not mentioned it here, most of the patient did not mentioned it, I always asking to mention it, be in touch with HCM, try again with your complete history, bye
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor